# SDR 95ZZZX1150

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 92467
- Condition: Screen Failed
- Location: Mlg
- Part time: 4,605 hours
- Component: Garkenyon, ADI7999003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT IS PART OF STC SA 4378WP AVIDESIGN, INC., HYDRAULIC LANDING GEAR SYSTEM.  SCREENS DISLODGED ENTERING MAIN ACTUATOR.  NOTE:  THIS IS FOURTH SUCH INCIDENT.
